# SDR YENA2024031400430

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N3058J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55113
- Aircraft time: 7,592 hours, 2,733 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Waste Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF. AVIANOR N/R A000049079-1020-REAR FUSELAGE TOILET WASTE DOOR INNER SURFACE HAS HEAVY CORROSION; PER AVIANOR N/R A000049079-1020-REAR FUSELAGE WASTE DOOR REPLACED PER AMM BD500-A-J20-25-01-02AAA-366B-A.
